# SDR DL76P991163

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285TOO4953
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH INTO RSW WITH FLAPS 30 SELECTED, FLAP GOT TO 27 DEG THEN STARTED RETRACTING AUTOMATICALLY TO 20 DEG.  AIRSPEED WAS AT 155 KTS.  RECEIVED FLAP DISAGREE MESSAGE WHEN THIS HAPPENED.  DID NOT GET -FLAP LOAD RELIEF- EICAS MESSAGE.  ABORTED APPROACH.  PERFORMED GO-AROUND AND ALTERNATELY EXTENDED THE FLAPS.  MTC FOUND NO RELATED FSEU FAULTS.  REPLACED FSEU AND RT ADC AS PRECAUTION.
